# SDR 2007UALA03941

- Difficulty date: September 28, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 59,590 hours, 34,895 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD GALLEY SERVICE ENTRY DOOR CUTOUT AFT LWR JAMB AREA CRACKED.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER REPAIR.
